# SDR FDEA202206211485

- Difficulty date: June 21, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 789 RIB   DOUBLER CRACKED. LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 789 CRACKED   DOUBLER REMOVED AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB3954 REVISION   K. INSTALLED FABRICATED DOUBLER AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
